# SDR FDEA201009203664

- Difficulty date: September 20, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236371
- Condition: Damaged
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 680-700, LBL 62.5 HAS DAMAGED SCALLOPS.  CUT OUT DAMAGED AREA BS 656 TO 728 LBL 62.5, FABRICATED NEW SECTION,  SPLICE REPAIR, ANGLES, AND FILLERS IAW SRM 53-10-5 FIG 1.  INSTALLED REPAIR IAW SRM 53-10-5 FIG 1.
